# SDR ASAA1158858

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 2,577 hours, 828 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1179F
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 26,102 hours, 10,130 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL LIGHT CAME ON.  REMOVED AND REPLACED WEATHER RADAR RECEIVER / TRANSMITTER PER MM 34-43-41.  OPS CHECK GOOD.
